# SDR CA150213017

- Difficulty date: February 11, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Lear 35A
- Aircraft time: 20,969 hours
- Engine: Garrtt TFE73122B
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 307085063
- Condition: Failed
- Location: Engine Fuel
- Part time: 12,846 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKEOFF GROUND ROLL PILOTS NOTED THAT THE RIGHT HAND ENGINE POWER ROLLED BACK, THE TAKEOFF WAS ABORTED. MAINTENANCE TROUBLESHOOTING FOUND ENGINE DRIVEN FUEL PUMP TO BE AT FAULT FOR THE POWER ROLL BACK DUE TO PUMP OUTPUT PRESSURE LOW. FUEL PUMP P/N 3070850-63 WAS REMOVE WITH HONEYWELL REPAIRED SERVICEABLE PUMP INSTALLED. AIRCRAFT RETURNED TO SERVICE.
